# SDR USAA2015020300009

- Difficulty date: February 2, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 21,508 hours, 8,312 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361102400000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, FWD WET AREA FLOORBOARD 221DF HAS TOP LAYER OF COMPOSITE DELAMINATED.  NEW FLOOR PANEL FABRICATED IAW INTERIOR REPAIR MANUAL 9701 REVISION G.
